# SDR MASA200602012

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7410
- Aircraft time: 12,057 hours, 10,052 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Stall Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7266 ORD - ABORTED TAKEOFF AND RETURNED TO GATE DUE TO STALL FAIL AND CONFIGURE SPOILER CAUTION.  MX RESET SYSTEM.
